# SDR DHL9971210C

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, SKIN  ON TOP OF RT WING CRACKED AT NR 12 SPOILER I/B HINGE CUTOUT.  STOP DRILLED CRACK, HFEC, INSTALLED DOUBLER REPAIR PER SRM 57-30-4,  5.5 X 4.
